# SDR UALA2010050701554

- Difficulty date: May 7, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 39,285 hours, 10,642 cycles
- Engine: Pwa PW4056
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Pitot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPT PITOT EICAS ILLUMINATED DURING TAXI PROG.  REPLACED K241 RELAY. PERFORMED TEST IAW FIM AND MM, TEST CKS OK.
